MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 LONGEVITY HIGH WALL 36MM G; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 LONGEVITY HIGH WALL 36MM G; PROSTHESIS, HIP
Catalog Number 20123607
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: poland.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the product arrived in a damaged box.There was no patient involvement.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The reported event was able to be confirmed by evaluation of the returned product.Visual evaluation identified crush damage to the outer and inner sterile packaging.It is noted however that sterility has not been breached as the blisters and blister seals remain intact.Review of the device history records identified no deviations or anomalies during manufacturing.The condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event can be attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information.

Brand Name
G7 LONGEVITY HIGH WALL 36MM G
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16709017
Report Number0001822565-2023-00963
Device Sequence Number6111849
Product Code LPH
UDI-Device Identifier00889024519343
UDI-Public(01)00889024519343(17)271127(10)65715690
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20123607
Device Lot Number65715690
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Supplement Date Received by Manufacturer06/28/2023
Initial Report FDA Received Date04/10/2023
Supplement Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown